# SDR DALA2017041203050

- Difficulty date: April 11, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 58,384 hours, 26,519 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Condition: Worn
- Location: Lt Mlg Pintle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG AFT PINTLE PIN WORN.  REPLACED PINTLE PIN ON AMDS 3210-9601-LT.
